Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I have been on accutane for a little over 3 weeks now. My skin seems to be doing fairly well, but my face is really red. It looks like I got a sunburn and it's only on my face. It looks terrible, becasue i have really pale skin tone, so when you look at my face compared to my neck, theres a huggge difference in color. Does anyone know how long this redness i nthe face lasts for??????????

Share this post


Link to post
Share on other sites

I have that too right now, it's annoying, mine is more blotchy though... unless I wear TONS of makeup I can never fully cover it. I don't know how long it lasts, but I do know that my friend who took it in high school had a "sunburn" for the whole course of his treatment. I think for some people it might eventually go away before your course is over?

Mae

Share this post


Link to post
Share on other sites

I call that the Accutane sunburn. It happens to a lot of people (myself included) within the first few weeks of treatment but eventually goes away - - say within the next month. As far as the reasons why this happens, I have no idea. I sort of like to think that the skin is prepping itself for everything that Accutane is going to do.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×